On linear Fredholm integro-differential equations of the first kind. (English. Russian original) Zbl 0837.45005

J. Math. Sci., New York 68, No. 6, 748-753 (1994); translation from Vychisl. Prikl. Mat., Kiev 71, 20-27 (1990).
Summary: We study the question whether linear one-dimensional integro-differential equations with constant limits of integration (equations of Fredholm type) containing no free differential expression (equations of the first kind) can be reduced to integral equations of the first kind and to Fredholm integro-differential equations of the second kind.


45J05 Integro-ordinary differential equations
45B05 Fredholm integral equations
Full Text: DOI


[1] A. F. Kalaida and R. K. Klimenko,Single-block Matrix Methods of Rank Zero for Solving Linear Problems for One-dimensional Integro-differential Equations of Type (m, k) [in Russian], UkrNIINITI No. 915UkD84, Kiev (1984).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.